Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 5, Number 5
HTML articles powered by AMS MathViewer

The fifth annual meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 5 (1899), 217-222
The December meeting of the Chicago Section
Thomas F. Holgate PDF
Bull. Amer. Math. Soc. 5 (1899), 222-227
Report on recent progress in the theory of the groups of a finite order
G. A. Miller PDF
Bull. Amer. Math. Soc. 5 (1899), 227-249
Note on Burnside’s theory of groups
G. A. Miller PDF
Bull. Amer. Math. Soc. 5 (1899), 249-251
On a regular configuration of ten line pairs conjugate as to a quadric
F. Morley PDF
Bull. Amer. Math. Soc. 5 (1899), 252-253
Notes
PDF
Bull. Amer. Math. Soc. 5 (1899), 265-272
New publications
PDF
Bull. Amer. Math. Soc. 5 (1899), 272-274